# SDR 2005UALA01439

- Difficulty date: December 11, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 27,349 hours, 3,409 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DR 3RH EMERGENCY EXIT SIGN INOP.  RESECURED EMERGENCY LIGHT CONNECTOR.
